# SDR AALA2019122399022

- Difficulty date: December 18, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 65,550 hours, 29,343 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: P362C
- Condition: Leaking
- Location: Apu Bay
- Part time: 88,640 hours, 37,334 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: DETECTED ENG OIL FUMES ON FLT DECK AND FWD GALLEY ON CLIMB OUT DIMINISHED IN CRUISE ON FLT DECK THEN RETURNED ON DESCENT. MAINTNENACE REPORTS APU WAS SOURCE OF ODOR. FOUND APU OVERSERVICED. DRAINED OIL TO PROPER LEVEL AND ACCOMPLISHED APU RUN. LEAK FOUND ON APU JUST FORWARD OF PLENIUM. APU REQUIRES CHANGE. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049005. OPS CHECKED GOOD, LEAK CHECKED GOOD. (CLOSED)
